Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 5:00 PM EST for Newton County, Rockdale County, Georgia. It took effect at Jan 4, 2023, 11:30 PM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 5:00 PM EST (22:00 UTC)
- In effect from
- Jan 4, 2023, 11:30 PM EST
- Expired
- Jan 5, 2023, 10:50 PM EST
- In force
- 23 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1). The gauge peaked at 11.61 ft at Jan 5, 2023, 4:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
222
WGUS42 KFFC 042200
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
500 PM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Yellow River at Gees Mill Road affecting Rockdale and Newton
Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Lithonia, Stone Mountain, Silver Hill Rd
Stone Mtn, Lee Road below Snellville, Lithonia, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-051000-
/O.NEW.KFFC.FL.W.0035.230105T0430Z-230107T0643Z/
/MYRG1.1.ER.230105T0430Z.230106T0000Z.230107T0042Z.UU/
500 PM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...From this evening to early Saturday morning.
* IMPACTS...At 13 feet, Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
* ADDITIONAL DETAILS...
- At 4:46 PM EST Wednesday the stage was 9.3 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 13.6 feet tomorrow evening.
It will then fall below flood stage Friday evening.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$5 follow-up statements
659
WGUS82 KFFC 050400
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1100 PM EST Wed Jan 4 2023
...Observed flooding changed to Minor severity for the following
rivers in Georgia...
Yellow River at Gees Mill Road affecting Rockdale and Newton
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-051600-
/O.CON.KFFC.FL.W.0035.230105T0430Z-230107T0643Z/
/MYRG1.1.ER.230105T0330Z.230105T0330Z.230105T0330Z.UU/
1100 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flood conditions remain possible.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until early Saturday morning.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 10:30 PM EST Wednesday the stage was 10.1 feet.
- Forecast...The river is expected to rise to a crest of 10.8
feet tomorrow morning.
- Flood stage is 11 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$049
WGUS82 KFFC 051003
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
503 AM EST Thu Jan 5 2023
...Forecast flooding changed to Minor severity for the following
rivers in Georgia...
Yellow River at Gees Mill Road affecting Rockdale and Newton
Counties.
For the Yellow River Basin...including Gees Mill Road...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-052215-
/O.CON.KFFC.FL.W.0035.000000T0000Z-230107T0643Z/
/MYRG1.1.ER.230105T0330Z.230105T1500Z.230105T1933Z.UU/
503 AM EST Thu Jan 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until early Saturday morning.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 4:30 AM EST Thursday the stage was 10.8 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 11.2 feet late this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$109
WGUS82 KFFC 051100
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
600 AM EST Thu Jan 5 2023
...The Flood Warning continues for the following rivers in Georgia...
Yellow River at Gees Mill Road affecting Rockdale and Newton
Counties.
For the Yellow River Basin...including Gees Mill Road...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-052300-
/O.CON.KFFC.FL.W.0035.000000T0000Z-230107T0643Z/
/MYRG1.1.ER.230105T0330Z.230106T0000Z.230106T0632Z.UU/
600 AM EST Thu Jan 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until early Saturday morning.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 5:30 AM EST Thursday the stage was 10.9 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 11.5 feet this evening. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$987
WGUS82 KFFC 051729
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1229 PM EST Thu Jan 5 2023
...The Flood Warning continues for the following rivers in Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
For the Yellow River Basin...including Gees Mill Road...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-060530-
/O.CON.KFFC.FL.W.0035.000000T0000Z-230107T0643Z/
/MYRG1.1.ER.230105T0330Z.230105T1716Z.230106T0720Z.UU/
1229 PM EST Thu Jan 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until early Friday morning.
* IMPACTS...At 11.0 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 12:16 PM EST Thursday the stage was 11.5 feet and rising.
- Forecast...The river is expected to crest this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 11.0 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$735
WGUS82 KFFC 060350
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1050 PM EST Thu Jan 5 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
GAC217-247-060500-
/O.CAN.KFFC.FL.W.0035.000000T0000Z-230106T0350Z/
/MYRG1.1.ER.230105T0330Z.230105T2145Z.230106T0251Z.UU/
1050 PM EST Thu Jan 5 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River at Gees Mill Road.
* ADDITIONAL DETAILS...
- At 10:32 PM EST Thursday the stage was 10.8 feet.
- Forecast...The river is expected to fall to 2.5 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 2:37 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 4, 2:37 PM EST, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 237 PM EST Wed Jan 4 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 141 PM EST Wed Jan 4 2023 The main area of precip is exiting the SE corner of the CWA with the actual front just sweeping through the ATL area. There is a thin line of showers along the front but they are light and not causing any issues. Things are clearing fast behind the frontal boundary as the front ushers in a much drier and cooler airmass. Seeing dewpoints in the 30s around the TN/AL/GA boarders with good W to NW flow setting up. This drier airmass will dominate the weather patter through the rest of the short term and into the beginning of the extended periods. Will see temps dip tonight into the 40s across North and Central GA but they are still expected to rebound into the mid to upper 60s for Thu. These warmer temps are still about 10 degrees above average; a trend that will likely continue through the long term. 01 && .LONG TERM... (Friday morning through next Tuesday) Issued at 141 PM EST Wed Jan 4 2023 No major changes made to the extended forecast. A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region through Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia Saturday night/Sunday, However low-level moisture and instability continue to appear limited with this system. Keeping a slight/chance of showers with no thunderstorms in the forecast across north Georgia. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King/01 && .AVIATION... (18Z TAFS) Issued at 1235 PM EST Wed Jan 4 2023 The main area of rain has exited the area but there is a small line of showers along the actual front moving through the ATL area now. The ATL/CSG area TAF sites are now done with the rain but AHN and MCN will still see some over the next few hours. IFR and MVFR ceilings will lift in the ATL area within the next hour and will see clear skies by 20-24z across the entire area. Winds are mainly out of the SW and will turn to the NW through this evening. Wind speeds will stay in the 4-8kt range. Restrictions to VSBYs are not expected in the ATL/CSG areas but may see some MVFR VSBYs in AHN/MCN with the thin line of showers moving in over the next few hours. //ATL Confidence...Avi Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 45 62 38 55 / 0 0 0 0 Atlanta 45 60 38 54 / 0 0 0 0 Blairsville 38 55 32 49 / 0 0 0 0 Cartersville 42 59 35 53 / 0 0 0 0 Columbus 46 64 39 59 / 0 0 0 0 Gainesville 45 59 38 53 / 0 0 0 0 Macon 45 69 39 60 / 0 0 0 0 Rome 42 59 35 55 / 0 0 0 0 Peachtree City 43 62 36 55 / 0 0 0 0 Vidalia 52 70 43 60 / 10 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Jan 4, 2:24 PM EST, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 224 PM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 224 PM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. A few showers will move through the state Sat night through Monday morning but no thunderstorms are anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jan 4, 12:40 PM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 4 N MILLEDGEVILLE 33.14N 83.22W
01/04/2023 BALDWIN GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN NORTH BALDWIN COUNTY
TO THE NORTH AND NORTHEAST OF MILLEDGEVILLE;
INCLUDING ON/NEAR GREYSTONE DR, LONG ACRE
RD, AND WATSON REYNOLDS RD.
&&
KJTLocal storm report, Jan 4, 1:08 PM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLASH FLOOD 1 NE ROSWELL 34.04N 84.35W
01/04/2023 FULTON GA EMERGENCY MNGR
REPORT OF A WATER RESCUE NEAR THE
INTERSECTION OF CROSSVILLE RD AND MANSELL RD
AT 6:20 AM.
&&
KJTLocal storm report, Jan 4, 1:47 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 S SANDTOWN 33.65N 84.55W
01/03/2023 FULTON GA EMERGENCY MNGR
SEVERAL REPORTS OF TREES AND/OR POWERLINES
DOWN IN SOUTH FULTON COUNTY ON TUESDAY, IN
THE AREA AROUND FAIRBURN AND UNION CITY,
WEST OF THE I-85/I-285 INTERCHANGE. MOST
SIGNIFICANT DAMAGE WAS OF A TREE DOWN
THROUGH A HOUSE ON THAXTON RD SW.
&&Local storm report, Jan 4, 1:52 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 3 NNW UNION CITY 33.61N 84.58W
01/04/2023 FULTON GA PUBLIC
REPORTS OF A COUPLE TREES DOWN WEDNESDAY
MORNING ON KOWETA RD AND ENON RD IN THE
SOUTH FULTON AREA.
&&Local storm report, Jan 4, 2:59 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM TSTM WND DMG 5 E STAPLETONS CROSSROA 33.10N 82.41W
01/04/2023 JEFFERSON GA EMERGENCY MNGR
MINOR DAMAGE WAS OBSERVED AT THE JEFFERSON
COUNTY MIDDLE AND HIGH SCHOOLS, WITH
MODERATE DAMAGE TO THE BUILDINGS AROUND THE
SOFTBALL FIELD BETWEEN THE TWO SCHOOLS.
&&Local storm report, Jan 4, 3:05 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM TSTM WND DMG 1 SE STAPLETONS CROSSRO 33.09N 82.49W
01/04/2023 JEFFERSON GA PUBLIC
REPORTS FROM EM STATE EXTENSIVEDAMAGE AT
OSTRO STEEL ON CLARKS MILL RD WITH DAMAGE TO
5 VEHICLES AND SEVERAL ROLLUP DOORS DENTED
OR INOPERABLE.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.